Acta Mathematica

Nontransitive quasi-orbits in Mackey's analysis of group extensions

Arlan Ramsay

Full-text: Open access

Dedication

This paper is dedicated to George Mackey on his sixtieth birthday

Note

Partially supported by NSF Grant GP 28697.

Article information

Source
Acta Math., Volume 137 (1976), 17-48.

Dates
Received: 5 November 1974
First available in Project Euclid: 31 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.acta/1485889929

Digital Object Identifier
doi:10.1007/BF02392411

Mathematical Reviews number (MathSciNet)
MR460531

Zentralblatt MATH identifier
0334.22004

Rights
1976 © Almqvist & Wiksell

Citation

Ramsay, Arlan. Nontransitive quasi-orbits in Mackey's analysis of group extensions. Acta Math. 137 (1976), 17--48. doi:10.1007/BF02392411. https://projecteuclid.org/euclid.acta/1485889929


Export citation

References

  • Auslander, L. & Moore, C. C., Unitary representations of solvable Lie groups. Mem. Amer. Math. Soc., 62 (1966).
  • Effros, E. G., Transformation groups and C*-algebras. Ann. of Math., 81 (1965), 38–55.
  • Glimm, J., Type I C*-algebras. Ann. of Math., 73 (1961), 572–612.
  • Kleppner, A., Ergodic decompositions of quasi-invariant positive forms. Preprint.
  • Mackey, G. W., Induced representations of locally compact groups, I. Ann. of Math., (2), 55 (1952), 101-139.
  • —, Induced representations of locally compact groups, II. Ann. of Math., (2) 58 (1953), 193–221.
  • Mackey, G. W., The theory of group representations, Mimeographed notes, Univ. of Chicago (Summer, 1955).
  • —, Borel structures in groups and their duals. Trans. Amer. Math. Soc., 85 (1957), 265–311.
  • —, Unitary representations of group extensions, I. J. Acta Math., 99 (1958), 265–311.
  • —, Point realizations of transformation groups. Illinois J. Math., 6 (1962), 327–335.
  • —, Infinite dimensional group representations. Bull. Amer. Math. Soc., 69 (1963), 628–686.
  • —, Ergodic theory, group theory, and differential geometry. Proc. Nat. Acad. Sci. USA, 50 (1963), 1184–1191.
  • Mackey, G. W., Group Representations and Non-Commutative Harmonic Analysis. Mimeographed notes, (Summer, 1965).
  • —, Ergodicity in the theory of group representations. Actes du Congrés International des Mathématicians 1970, Tome 2, 401–405.
  • Ramsay, A., Virtual groups and group actions. Adv. Math., 6 (1971), 253–322.
  • —, Boolean Duals of virtual groups. J. Functional Analysis, 15 (1974), 56–101.
  • Ramsay, A., Subojects of virtual groups. Preprint.
  • Westman, J., Virtual group homomorphisms with dense range. Illinois J. Math., 20 (1976), 41–47.